# SDR HALA2023032700010

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 33,957 hours, 5,341 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN WITH DENT ON AIRCRAFT LEFT SIDE UNDER WING SCAN LIGHTS. DAMAGE OUT OF LIMITS FOR REVENUE FLIGHT. WILL REQUIRE TRIM OUT AND REPAIR. UNDERLYING FRAME CLIP NEEDS TO BE REPLACED. AWAITING RESOLUTION.
